# SDR FDEA201009063298

- Difficulty date: September 6, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 62,964 hours, 10,889 cycles
- Engine: Ge CF680
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AJC702933
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT FUSELAGE  FRAME CLIP AT CANT STATION Y = 2069.44, CRACKED APPROX 1 INCH IN LENGTH. R & R IAW SRM 51-31-01, REV 44. THIS REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 110.
